# SDR DL76S050328

- Difficulty date: June 17, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 43,600 hours, 20,939 cycles
- Engine time: 19,852 hours, 26,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 0
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 19,852 hours, 26,701 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE BLEND OUT AT STA 390 STR 12L BEYOND LIMITS REF SRM 53-00-01 FIG 101.  SKIN REPAIRED PER SRM 53-00-01 FIG 201 CAT B REPAIR REPEAT INSPECTIONS PER SRM 53-00-01 FIG 201.  AIRCRAFT LOG ITEM F744553.
